# SDR SIMA20130922002

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 34,520 hours, 31,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN DOOR HANDLE ROTATES TO CLOSED POSITION WHEN DOOR ABOUT HALF OF THE WAY TO FULL OPEN POSITION.  LUBRICATED DOOR HANDLE MECHANISM.  NO DEFECTS NOTED.
